Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On some special polynomials


Author: V. V. Karachik
Journal: Proc. Amer. Math. Soc. 132 (2004), 1049-1058
MSC (2000): Primary 33D45; Secondary 31B05, 35C05, 33D50
Published electronically: November 25, 2003
MathSciNet review: 2045420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New special functions called $G$-functions are introduced. Connections of $G$-functions with the known Legendre, Chebyshev and Gegenbauer polynomials are given. For $G$-functions the Rodrigues formula is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D45, 31B05, 35C05, 33D50

Retrieve articles in all journals with MSC (2000): 33D45, 31B05, 35C05, 33D50


Additional Information

V. V. Karachik
Affiliation: 148, Behterev St., Apt. 6, 700105, Tashkent, Uzbekistan
Address at time of publication: Institute of Cybernetics, Uzbek Academy of Sciences, 34, F. Hodzhaev St., 700125, Tashkent, Uzbekistan
Email: karachik@uwed.freenet.uz, karachik@tkt.uz

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07281-2
PII: S 0002-9939(03)07281-2
Keywords: Harmonic polynomials, orthogonal polynomials
Received by editor(s): November 5, 2002
Published electronically: November 25, 2003
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2003 American Mathematical Society